MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-03-02
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.The complete initial reporter facility name is yangsan pusan national university hospital h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that alarm 01 (patient line open) occurred that the arctic sun gel pad line was exposed to the air, so after checking with service, customer replaced the arctic sun gel pad.
 
Event or Problem Description
It was reported that alarm 01 (patient line open) occurred that the arctic sun gel pad line was exposed to the air, so after checking with service, customer replaced the arctic sun gel pad.Per follow up information received via mail on 10jan2025, device will send to gimpo warehouse.Asked the service team and suspected there was a problem with the gel pad, so representative replaced it with a new gel pad.Replace with new gel pad and inspect equipment during service.Lot number nghx0414 provided.There was no harm to the patient.Per sample evaluation results on (b)(6) 2025, the ends of all connectors were visibly deformed.The right chest pad was missing a large patch of hydrogel from the middle of the pad.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is kinking in the pad lines.Visual evaluation of the returned sample noted one opened extra small arctic gel pad kit present with no original packaging.Two photo samples were also received for evaluation.Visual inspection noted the following: -no obvious visible defects such as cuts or tears in the foam.-the ends of all connectors were visibly deformed.Additionally, the left thigh pad connector was chipped, causing difficulty in connecting.A record was opened to capture this failure.-major kinking was present in the right thigh and left chest pad tubing that affected flow rate.Tubing for all other pads noted no kinks present.-the right chest pad was missing a large patch of hydrogel from the middle of the pad.A record was opened to capture this failure.Hydrogel was intact with pad and not separated on all other pads.-no crushed dimples or signs of over lamination in the pads.-one returned photo shows an arctic sun model 5000 screen with alert 01.The flow rate shown onscreen is 0.0 l/m.-one returned photo shows a sticker for an extra small right chest pad, lot number nghx0414.A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.Corrections: d, e, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21054392
Report Number1018233-2024-08452
Device Sequence Number20871456
Product Code DWJ
UDI-Device Identifier10801741080040
UDI-Public(01)10801741080040(11)231026(17)250930(10)NGHX0414
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number317-03-02
Device Lot NumberNGHX0414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown